# SDR IPXA2016071505911

- Difficulty date: June 21, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0435503
- Condition: Cracked
- Location: Bs 1219 -1239
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LONGERON 27L CRACKED BS 1219 - 1239.  REPLACED THE LONGERON IAW EA 011-5310-01-A6343 REV. IR AND EO MD11-5310-61257-A.  MAJOR REPAIR.
